[A rare cause of cardiogenic shock with psychotic symptoms]

Fischli, S; Stettler, C; Christ, E (2006). [A rare cause of cardiogenic shock with psychotic symptoms]. Deutsche medizinische Wochenschrift, 131(42), pp. 2333-6. Stuttgart: Thieme 10.1055/s-2006-955013

Full text not available from this repository. (Request a copy)

A 40-year-old man was admitted to the emergency department with psychotic symptoms and marked hypothermia. He was known to have had a macroadenoma of the pituitary gland which had been excised 10 years before. No information about his current medication was available. Several hours after admission the patient developed signs of acute cardiac failure and cardiogenic shock. He was admitted to the intensive care unit, intubated and treated with vasoactive drugs. Later investigations revealed that the patient had stopped his hormonal therapy (hydrocortisone and thyroxine) at least 3 months previously.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Endocrinology, Diabetology and Clinical Nutrition

UniBE Contributor:

Fischli, Stefan; Stettler, Christoph and Christ, Emanuel

ISSN:

0012-0472

ISBN:

17043983

Publisher:

Thieme

Language:

German

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:46

Last Modified:

06 Dec 2013 13:41

Publisher DOI:

10.1055/s-2006-955013

PubMed ID:

17043983

Web of Science ID:

000241576600006

URI:

https://boris.unibe.ch/id/eprint/19062 (FactScience: 1430)

Actions (login required)

Edit item Edit item
Provide Feedback